# SDR YV3R2019021100013

- Difficulty date: January 30, 2019
- Submitted: February 11, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N999FR
- Make and model: Robsin R22BETAII
- Aircraft serial: 4792
- Aircraft time: 114 hours
- Engine: Lyc O360J2A
- Engine time: 114 hours
- System (JASC): 7520 · Engine Cooling System
- Part: Panel
- Part number: A3057
- Part serial: NA
- Condition: Cracked
- Part time: 114 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED PANEL WAS CRACKED.
